# SDR USAASB03001

- Difficulty date: January 2, 2003
- Submitted: February 24, 2003
- Operation: Air carrier
- Aircraft: N395US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23317
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543110
- Condition: Cracked
- Location: Cockpit
- Part time: 15,123 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: G, A

## Discrepancy

CLT - FLT 1641 - EN ROUTE FROM PHL-ATL, AT FL350, THE FIRST OFFICERS WINDSHIELD BEGAN ARCING, DELAMINATING AND CRACKING.  CAPTAIN LOWERED CABIN PRESSURIZATION TO PREVENT WINDSHIELD FROM GIBING OUT, THEN THE PASSENGER OXYGEN MASKS DEPLOYED.  CREW DECLARED AN EMERGENCY AND DIVERTED TO CLT WHERE THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE FIRST OFFICERS WINDSHIELD AND THE WINDOW HEAT CONTROLLER (P/N 83000-05602).  REPLACED OXYGEN GENERATORS AND CLEANED/REPACKED OXYGEN MASKS.  OPERATIONAL CHECK AND LEAK CHECK GOOD.  (M)
